MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION

ETHICON INC. BLAKE (R) DRAIN 19FR R/F; CATHETER, IRRIGATION
Model Number 2230
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: (b)(4) device not returned.Additional information was requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Procedure name? no further information is available.Procedure date? no further information is available.Date of removal of drain? no further information is available.Were there any anomalies with the drain: appearance, damage or function? no further information is available.How was the drain secured? no further information is available.Where was the drain placed? no further information is available.Was the drain checked for patency during the procedure? no further information is available.Did the drain function as intended? after the surgery, the drain was clogged at the starting point of the groove on the drain.Lot number of the drain? no further information is available.What is the surgeon¿s opinion of the impact of the drain on the patient consequences? no further information is available.Patient¿s current status? no further information is available.
 
Event or Problem Description
It was reported a patient underwent an unknown cardiovascular surgery on an unknown date a drain was used.The drain was clogged at the starting point of the groove on the drain, and cardiac tamponade developed.Re-thoracotomy was performed.Further details are not provided.No sample will be returned.Additional information has been requested.

Brand Name
BLAKE (R) DRAIN 19FR R/F
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12040394
Report Number2210968-2021-05722
Device Sequence Number3503367
Product Code GBX
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2230
Device Catalogue Number2230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/22/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;